[Ibogaine] Coming off anti-depressants

shelley krupa skrupa20022002 at yahoo.com
Thu Nov 17 10:24:47 EST 2005


Hi All ,to the best of my understanding ,withdrawal is caused in part by the body having to produce its own serotonin ( or whatever neurotransmiters the ad was targeting)againa as well as the washout, I had a freing who had wd form prozac for 6 weeks,love shell

CallieMimosa at aol.com wrote:As said previously, it depends on what you were on and how long you have taken it. Some antidepressants build a level in your body so to speak, before they are effective. I don't know but seems to me that it might take a while for them to totally clear your system.
What were you taking and for how long? I will try to find answer for you if I could have that ifo.
Callie


		
---------------------------------
 Yahoo! FareChase - Search multiple travel sites in one click.  
-------------- next part --------------
An HTML attachment was scrubbed...
URL: <http://www.mindvox.com/pipermail/ibogaine/attachments/20051117/da7e3793/attachment.html>


More information about the Ibogaine mailing list